Fixed Point Theory and Applications
Volume 2005 (2005), Issue 1, Pages 93-102

Approximating zero points of accretive operators with compact domains in general Banach spaces

Hiromichi Miyake and Wataru Takahashi

Department of Mathematical and Computing Sciences, Graduate School of Information Science and Engineering, Tokyo Institute of Technology, Okayama 2-12-1,Meguro-ku, Tokyo 152-8552, Japan

Received 2 July 2004

Copyright © 2005 Hiromichi Miyake and Wataru Takahashi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove strong convergence theorems of Mann's type and Halpern's type for resolvents of accretive operators with compact domains and apply these results to find fixed points of nonexpansive mappings in Banach spaces.